# SDR MASA2016020512741

- Difficulty date: February 5, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000479
- Aircraft time: 1,745 hours, 1,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP MISSING AT ROW 12 LT SIDE.  REPOSITIONED STRIP.
